# SDR ASOA02082

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, ALL CROSSBEAMS AT FRAME 16 WERE FOUND CORRODED.  THE LEFT INBOARD AND RIGHT OUTBOARD CROSSBEAMS WERE FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED THE CORROSION ON THE LEFT OUTBOARD AND RIGHT INBOARD CROSSBEAMS IAW CPM 51-14-00.  THE CORROSION ON THE LEFT INBOARD AND RIGHT OUTBOARD CROSSBEAMS (P/N 120-04149-002, 120-06962-001) WAS REPAIRED IAW SRM 51-40-02.  (M)
